Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Orientability of hypersurfaces in $ R\sp{n}$


Author: Hans Samelson
Journal: Proc. Amer. Math. Soc. 22 (1969), 301-302
MSC: Primary 57.31
DOI: https://doi.org/10.1090/S0002-9939-1969-0245026-9
MathSciNet review: 0245026
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Abraham and J. Robbin, Transversal mappings and flows, Benjamin, New York, 1967, p. 48. MR 0240836 (39:2181)
  • [2] P. Alexandroff and H. Hopf, Topologie, Springer, Berlin, 1935, p. 440.
  • [3] H. J. Levine, Singularities of differentiable mappings, Mathematisches Institut der Universität Bonn, Bonn, 1959, p. 18.
  • [4] J. Milnor, Differential topology, Lecture Notes, Princeton University, Princeton, N. J., 1959, Theorem 1.35, p. 22.
  • [5] R. Thom, Quelques propriétés globales des variétés differentiables, Comment. Math. Helv. 28 (1954), 17-86, Theorem I.5. MR 0061823 (15:890a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.31

Retrieve articles in all journals with MSC: 57.31


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245026-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society